On the topology of stable maps

Abstract : We investigate how Viro's integral calculus applies for the study of the topology of stable maps. We also discuss several applications to Morin maps and complex maps.
Document type :
Journal articles
Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2014, 66 (1), pp.161-203. 〈10.2669/jmsj/06610161〉
Liste complète des métadonnées

Cited literature [22 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00516856
Contributor : Nicolas Dutertre <>
Submitted on : Sunday, September 12, 2010 - 4:48:45 PM
Last modification on : Wednesday, October 10, 2018 - 1:26:42 AM
Document(s) archivé(s) le : Monday, December 13, 2010 - 2:31:14 AM

Files

TopStableMaps3.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Nicolas Dutertre, Toshizumi Fukui. On the topology of stable maps. Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2014, 66 (1), pp.161-203. 〈10.2669/jmsj/06610161〉. 〈hal-00516856〉

Share

Metrics

Record views

280

Files downloads

153